# SDR DXTA200601486

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 3,107 hours, 2,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1897
- Part serial: ZV105ZU132
- Condition: Worn
- Location: Lt/Rt Mlg
- Part time: 3,107 hours, 2,192 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT PULLS TO THE RIGHT ON TAXI AND SIGNIFICANT LEFT RUDDER NEEDED TO MAINTAIN RUNWAY CENTERLINE ON TAKEOFF.  RIGHT BRAKE SIGNIFICANTLY HOTTER THAN LEFT BRAKE AFTER TAXI IN.  FURTHER INVESTIGATION, RIGHT BRAKE WEAR INDICATORS SHOWING 1/8 INCH WITH ONE INDICATOR SHOWING FLUSH.  SUSPECT MECHANICAL BINDING OF RIGHT BRAKE.  REMOVED AND REPLACED RT INBD AND RT OUTBOARD BRAKE ASSY WITH OVERHAULED UNIT IAW HAWKER 800XPC MM.
